# SDR DALA1026956901

- Difficulty date: September 5, 2010
- Submitted: October 19, 2010
- Operation: Air carrier
- Aircraft: N751AT
- Make and model: Boeing 757212
- Aircraft serial: 23125
- Aircraft time: 74,661 hours, 35,018 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERNAL FS 1500-1520 S28L-29L AIR PHONE ANTENNA ATTACH POINT HAS CORROSION PITTING AND SCRIBE MARKS.  COMPLIED WITH ERA 485373-14 REV A DURING HMV AT ST AEROSPACE SAT ON NON ROUTINE CARD 178912. (DL75E102754)
